Konno Norio KONNO Norio

ID:9000045706400

Department of Mathematical Sciences, Muroran Institute of Technology (1995年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • Harris Lemma for Discrete- Time Growth Models

    KONNO Norio

    Upper bounds on survival probabilities of discrete-time growth models are obtained by using a discrete-time version of the Harris lemma which is presented for the first time in this letter.

    Journal of the Physical Society of Japan 64(5), 1441-1444, 1995-05-15

    J-STAGE  References (3)

Page Top